Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Gas formation in stomach after eating, followed by loose stools. Liver disorder?

hi sir good evening Gas formation in stomach within two hours after having lunch & subsequently pressure for loose motion ofter having lounch ofter 1 hour im having loose motion how to handle i don t know. Several antibiotic & motion medicine taken with self prescrive,for that period stomach is ok other wise formation of gas. Please tell is it due to Liver disorder or normal thing.
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Gastroenterologist, Surgical 's  Response

Thanks for writing in

The information you have provided is suggestive of infection of GI tract

Avoid contaminated meals and drinks

Take a good probiotic twice a day for five to seven days

If this does not work, go for a stool examination and accordingly go for an antibiotic as per the report

Hope this helps
Do write back in case of concern
Wishing you a healthy life ahead
Answered: Fri, 29 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor